|Author:||Sorting Last Post on Top ↓ Message:||
The only reason I took senakot is because it is what the doctor gave me for my colonoscopy prep but that time I took 15 as prescribed and I obviously don't want to take that much. I also had to use miralax. I guess another call to the doctor is in order.
Please read the information on this site www.drugs.com/cdi/senokot.html .
I'm not a medical professional by any means, but a reaction like that seems like you may either be allergic to one of the ingredients in the Senakot, or that perhaps Senakot is not the type of laxative people like you and me should be taking.
The link I sent you tells how the laxative works, which is by "irritating bowel tissues" in order to cause a bowel movement. I think that the fact that you already have an irritative bowel condition may have backfired on you.
When I am in emergency situations, I take Dulcolax. It works for me, but I think you should consult your doctor before any changes.
Best of luck.
My GI doctor needs to do a stool test for parasites to see if it's possible a parasite is causing my Small Intestinal Bacteria Overgrowth. While I am having 3-5 B.M.'s per day...they are more fatty than watering, and not quite "bad" enough for this particular type of testing. Doctor insists we need to test for parasite so he told me to take some of the laxatives leftover from my colonoscopy bowel prep. Took two Senakot pills Sunday morning, and it just seemed to stop me up rather than make me go more. Had a bad Monday (unfortunately at work so I couldn't collect sample). Today after lunch I took four pills (figured this would make it work faster since he didn't tell me how many to take) and almost 8 hours later have not had a B.M. let alone one watery enough to collect. I'm drinking water and eating like normal and now my gut is just uncomfortable and bloated and I have been having pain that the painkillers aren't masking.
Any suggestions? Please help!